Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

princessvak

Member
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About princessvak

  • Rank
    New Member

Profile Information

  • Location
    Bryn Mawr, PA
  • Interests
    anesthesia
  1. It's my legs and arms, but not my face. I think it's because I am dry, but I've just never experienced this before!!
  2. I am on 40 mg once a day, my second time on accutane. It's working wonderfully. Only I am itching like CRAZY!!! I didn't have this the first time I did accutane! Has anyone else experienced this? Also, my face and arms have this pink flush to them. I don't go out in the sun. WTF is THAT?!?!? It's like I am a bit tan, it's so weird! Just wondered what you guys thought!
  3. Yeah, I agree with Brushie - you could get a wicked sunburn (happened to me!) and remember that while on Accutane you may be prone to scarring because your skin becomes super-sensitive since it stops you from producing oil that naturally protects it. I would seriously hold off on going to the tanning bed!!
  4. Don't feel bad!! Claravis is THE SAME THING AS ACCUTANE!! Just generic! It's the same active ingrediant and IS NO DIFFERENT!!! I am on this right now, and I feel the same side effects as I did the first time I did accutane when I had the brand name!! Don't worry about it!!!
  5. Thanks for your reply! You drive all the way to Jefferson?! Who is your doctor? I have an appt. in March with the group on Silverside Road - "Atlantic something or other...I have already done accutane (6 yrs. ago) and want to do a second course b/c I am breaking out again (but not nearly as bad) but I don't want the run around with the topicals and antibiotics. I saw a derm. near Villanova (where I am in grad. school) and she hated accutane and wouldn't prescribe it!!!!
  6. Anyone know of any good derms in Wilmington, DE that are NOT reluctant to prescribe accutane?
  7. the cetaphil face wash and lotions are the best - walmart makes a generic brand of it too...medicated chapstick worked wonders for me. Don't take vitamins with vitamin A in them (Accutane is a derivative of vitamin A and can be toxic) Drink tons of water to help with the dryness! Hope this helps!
  8. Mino causes a benign increase in intercranial pressure...that's what the headaches are from, the brain is not swelling though. but yeah, if you get headaches alot that would bug me too...I've been a bit woozy lately and a little dizzy, I know that Mino can affect your vestibular system and throw off your sense of balance. For those of you out there who are on Mino or have tried it how long does this last - the dizziness & headaches?
  9. Shramj that moisturizer you are using, by clean & clear, has salicylic acid in it which could be doing your face more harm than good. I used all the cetaphil products (face wash & moisturizer) when I was on the 'tane and they were awesome. You might want to give it a shot!
  10. I was just put on Mino with Brevoxyl cream 5 days ago...I was clear in 2 days!! The main side effect with the mino is dizziness/headache - it kinda feels like your sinuses are bugging you but its tolerable.
  11. As far as what you need to do - be prepared to be DRY! Stock up on moisturizer like the Cetaphil gentle cleanser and moisturizer (even generic wal-mart brand is good) and medicated chapstick!! I know this is gross, but if your nose dries out (common) use a little vaseline. You may or may not get the pink/red face - alot of people mention it here but I didn't get it. You also may or may not get an "initial breakout" when you start 'Tane but if you do stick it out, you'll be clear in no time. I di
  12. I did accutane 5 years ago and was absolutely clear for 4 years. I didn't do anything to maintain my skin b/c I didn't need to...it has come back a little but no where near as bad...everyone is different...I have 2 older brothers who did it once and never had to again...it's been 8 years and they are completely clear. Accutane is NOT a waste of time and to me at least, was well worth it. I recognize this is not the case for everyone, and there are risks with every drug. Try to find a derm that i
  13. Patriot you might want to try all the Cetaphil stuff - it worked great for me. And Medicated Chapstick rocks!
  14. Does anyone know of a good derm in the Philadelphia/Main Line area who frequently prescribes Accutane? I am 25, and did Accutane when I was 21, and had WONDERFUL results with little to no side effects except for the dryness. But I am starting to get cysts again and would like to do accutane again before it gets out of hand. FORGET the topicals and anti-biotics!!! I just moved to Villanova and don't know the area too well so I would appreciate any help!! Also, any of you who have questions ab
×